# SDR 9806009854

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Inoperative
- Location: Lt Le Slat
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AND SLAT EXTENSION, THE SLAT EXTEND BLUE INDICATION LIGHT DID NOT ILLUMINATE.  THE FLIGHT CREW CYCLED THE SLATS, PERFORMED COM PROCEDURES, CONTACTED MAINTENANCE CONTROL, DECLARED AN EMERGENCY, AND LANDED AT MEM WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT WING TELESCOPE DUCT, OPERATIONAL CHECK NORMAL.
